# SDR AALA202202080723

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737*
- Aircraft serial: 33486
- Aircraft time: 26,759 hours, 11,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BLUE AISLE SEAT LIGHT 18C IS DAMAGED. RE-ATTACHED EXIT LIGHT HOUSING. OPERATIONS CHECK GOOD.
